Alert archive / Nevada / Flash Flood Warnings in 2025
Flash Flood Warning 112, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Oct 10, 2025, 2:35 PM PDT for Clark County, Nevada. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 10, 2025, 2:35 PM PDT (21:35 UTC)
- Expired
- Oct 10, 2025, 7:45 PM PDT
- In force
- 5 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Clark County, NV
The radar
The Las Vegas radar (KESX), 56 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 9.6 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 1312 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
187
WGUS55 KVEF 102135
FFWVEF
NVC003-110045-
/O.NEW.KVEF.FF.W.0112.251010T2135Z-251011T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
235 PM PDT Fri Oct 10 2025
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
West Central Clark County in southern Nevada...
* Until 545 PM PDT.
* At 235 PM PDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 1 inch of rain
has fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Goodsprings and Sandy Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3574 11553 3577 11559 3581 11556 3589 11550
3587 11545 3583 11541 3577 11546
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
AN3 follow-up statements
231
WGUS75 KVEF 102234
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
334 PM PDT Fri Oct 10 2025
NVC003-110045-
/O.CON.KVEF.FF.W.0112.000000T0000Z-251011T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
334 PM PDT Fri Oct 10 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM PDT THIS
AFTERNOON FOR WEST CENTRAL CLARK COUNTY...
At 334 PM PDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 1.5 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Goodsprings and Sandy Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3574 11553 3577 11559 3581 11556 3589 11550
3587 11545 3583 11541 3577 11546
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
AN927
WGUS55 KVEF 110031
FFWVEF
NVC003-110245-
/O.EXT.KVEF.FF.W.0112.000000T0000Z-251011T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
531 PM PDT Fri Oct 10 2025
The National Weather Service in Las Vegas has extended the
* Flash Flood Warning for...
West Central Clark County in southern Nevada...
* Until 745 PM PDT.
* At 531 PM PDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 1.5 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Goodsprings and Sandy Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3574 11553 3577 11559 3581 11556 3589 11550
3587 11545 3583 11541 3577 11546
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
AN266
WGUS75 KVEF 110240
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
740 PM PDT Fri Oct 10 2025
NVC003-110250-
/O.EXP.KVEF.FF.W.0112.000000T0000Z-251011T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
740 PM PDT Fri Oct 10 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 745 PM PDT THIS EVENING FOR
WEST CENTRAL CLARK COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1100 PM PDT Saturday for a
portion of southern Nevada.
&&
LAT...LON 3574 11553 3577 11559 3581 11556 3589 11550
3587 11545 3583 11541 3577 11546
$$
PlanzWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Oct 10, 12:28 PM PDT, 2 hours 7 minutes earlier. Its key messages:
- * Scattered showers and storms continue a flash flood threat through Saturday, mainly for areas along and east of the Interstate 15 corridor. * Moisture and precipitation chances get flushed out on Sunday as a trough swings through, leaving below-normal temperatures in its wake. * Precipitation chances and gusty winds return mid-week as a more traditional cool-season, Pacific system approaches.
Area forecast discussion, Oct 10, 12:28 PM PDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 1228 PM PDT Fri Oct 10 2025 .KEY MESSAGES... * Scattered showers and storms continue a flash flood threat through Saturday, mainly for areas along and east of the Interstate 15 corridor. * Moisture and precipitation chances get flushed out on Sunday as a trough swings through, leaving below-normal temperatures in its wake. * Precipitation chances and gusty winds return mid-week as a more traditional cool-season, Pacific system approaches. && .DISCUSSION...through Thursday. Scattered showers and storms continue today, largely confined to San Bernardino, Clark, Lincoln, and Mohave counties. Like yesterday, relatively strong flow aloft will keep precipitation moving off to the northeast, so the ability for convection to train over the same area is going to dictate the flash flood threat. This morning's guidance suggests that the greatest potential for training storms is broadly along the I-15 corridor. Satellite imagery shows widespread clouds southeast of I-15, and notable breaks in the cloud cover along and northwest of the interstate. These breaks should allow for instability to develop along the corridor this afternoon, and the differential heating boundary may act as a subtle forcing mechanism for storms. Farther southeast, abundant clouds will limit instability and likely keep precipitation in more of a stratiform mode, thus tempering the flash flood threat. Storms should begin to taper off after sunset this evening, but showers may linger overnight. As the next trough begins to move in tomorrow, moisture and precipitation chances get pushed into Mohave County and eastern Lincoln County. A lingering, isolated flash flood threat (~10%) persists, but will be lower than today's risk. By Sunday, the aforementioned trough will have swung through the area, scouring out moisture and leaving precipitation chances below 10% areawide. The drier airmass in its wake will also be notably cooler, with highs on Sunday roughly 10 degrees lower than Saturday. These below-normal temperatures are forecast to persist throughout next week, especially with another trough set to dig along the Pacific Coast. This system brings precipitation chances (20-50%) to the western half of our CWA, with chances increasing as you head west. In eastern Mohave County, the remnants of another tropical system bring 20-40% PoPs on Monday, but the bulk of precipitation is expected across central and southern Arizona. && .AVIATION...For Harry Reid...For the 18Z Forecast Package...Outside of convective influences, winds should remain light and follow typical, daily patterns. Best chances for convective influences appears to be between 21z and 06z as scattered showers and storms develop in the vicinity. Chances for erratic outflow winds to reach the terminal (~70%) are greater than odds of a storm moving directly over the terminal (~40%). Outflow winds are most likely to be in the 20-30 knot range, but if a storm moves directly overhead, stronger gusts will be possible in addition to brief MVFR/IFR conditions. Scattered to broken clouds between 8-10kft today, with improving sky conditions overnight. For the rest of southern Nevada, northwest Arizona and southeast California...For the 18Z Forecast Package...Scattered showers and storms will be around once again today, mainly along and southeast of the I-15 corridor but also in eastern Lincoln County. Convective impacts will include gusty and erratic winds, brief MVFR/IFR conditions, and scattered to broken clouds generally between 8- 10kft. Outside of convective influences, winds in these areas should remain light and follow typical, daily patterns. Farther northwest, sky conditions improve but gusty south winds of 20-30 knots are forecast to return this afternoon. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION/AVIATION...Woods For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 5:16 PM PDT | Areal Flood Warning | VEF | Clark, Nye | 3 min |
| Oct 9, 5:19 PM PDT | Flash Flood Warning | VEF | Clark, Nye | 3 hr |
| Oct 9, 8:12 PM PDT | Flash Flood Warning | VEF | Clark, Lincoln, Nye | 3 hr |
| Oct 9, 8:32 PM PDT | Areal Flood Advisory | VEF | Lincoln | 3 hr |
| Oct 10, 2:13 PM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Oct 10, 3:17 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 43 min |
| Oct 10, 3:38 PM PDT | Areal Flood Advisory | VEF | Clark | 5 hr |
| Oct 10, 3:56 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 49 min |
| Oct 10, 4:40 PM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Oct 10, 4:44 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
Nearby
Flash Flood Warnings in Nevada, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.